# SDR UPS08M52085

- Difficulty date: January 27, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT I/B AILERON FOUND CHAFF MARKS ALONG L/E LOWER SKIN, O/B SIDE.  RT I/B AILERON CHAFF SKIN REMOVED PER SRM 51-35-01 V.2R.40.  NEW SKIN HOLES PICKED UP PER SRM 51-31-01V.2R.40.  NEW SKIN INSTALLED PER SRM 51-35- 01V.2R.40.  RHW I/B AILERON LOWER L/E ACCESS PANEL NR 645BB, INSTALLED PER AMM20-50-02 REV.53.
